| Model Number |
8888145040P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the procedure, there was a crack on the end piece or connecting piece of the reported product.There was a leak on the exit site.There was no reported patient outcome.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the procedure, there was a crack on the end piece or connecting piece of the reported product.There was a leak on the exit site.A haircrack at the venous side of luer hubs was the unusual thing that was observed on the product.Flushing was done with no abnormalities.The catheter was not repaired.Tego was not utilized.No excessive force was used on the device.No other defects or damages were found on the product.The product being utilized with the device was the dialysis blood tubing set.Octenisept was the cleaning agent used on the device.The remedial action performed was to exchange the repair set; right now, check if the hair crack was tight enough to proceed with the dialysis session.The procedure and treatment were able to proceed after the resolution was done.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
Event or Problem Description
According to the reporter, during the procedure, there was a crack on the end piece or connecting piece of the reported product.There was a leak on the exit site.A haircrack at the venous side of luer hubs was the unusual thing that was observed on the product.Flushing was done with no abnormalities.The catheter was not repaired.Tego was not utilized.No excessive force was used on the device.No other defects or damages were found on the product.The product being utilized with the device was the dialysis blood tubing set.Octenisept was the cleaning agent used on the device.The insertion site was treated prior to product placement with octenisept.The remedial action performed was to exchange the repair set; right now check if the hair crack was tight enough to proceed with the dialysis session.The procedure and treatment were able to proceed after the resolution was done.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
Additional Manufacturer Narrative